# SDR UPS96805763

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4758514
- Condition: Corroded
- Location: Fs 1260-1280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED MODERATE CORROSION AND CRACK AT FITTING, FS 1260 TO 1280, LONGERON 33R.  REPLACED FITTING PER SRM 51-1-8 AND 51-1-20D.
